# SDR UALA2008111303920

- Difficulty date: July 22, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 32,081 hours, 4,272 cycles
- Engine: Pwa PW40903
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 8102003
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV R RIGHT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE (PRSOV) FAILED.  STATUS MSG-2124202 ACTIVE CL MODE.  REPLACED CTC-R AND OP CHK'D.  ALSO REPLACED COND TEMP SENSOR R AND OPERATED PACK.  ALL INDICATIONS NORMAL.
